Pacific Journal of Mathematics

A property of differential forms in the calculus of variations.

Paul Dedecker

Article information

Source
Pacific J. Math., Volume 7, Number 4 (1957), 1545-1549.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043226

Mathematical Reviews number (MathSciNet)
MR0092919

Zentralblatt MATH identifier
0080.07604

Subjects
Primary: 49.0X

Citation

Dedecker, Paul. A property of differential forms in the calculus of variations. Pacific J. Math. 7 (1957), no. 4, 1545--1549. https://projecteuclid.org/euclid.pjm/1103043226


Export citation

References

  • [1] L. Auslander, Remarkon the use of formsin variationalcalculations, Pacific J. Math., 6 (1956).
  • [2] E. Cartan, Leons sur les invariantsintegraux, Paris, Hermann 1922.
  • [3] P. Dedecker, Sur les integrales multiplesdu calcul des variationsIIP,Congres National des Sciences, Bruxelles, 1950.
  • [4] P. Dedecker, Calcul des variations et topologie algebrique, Memoires de la Societe Royale des Sciences de Liege, tome XIX, fasc. 1, 1957.
  • [5] Th. Lepage, Sur les champs geodesiques du calcul des variations.I, II. Bull. Acad. R. Belg. 22 (1936), 716-729, 1036-1046. UNIVERSITE DE LIEGE,